# SDR SWAA2022120869870

- Difficulty date: November 10, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 927-947 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT.   REPLACED WEB AND FASTENERS LOCATED BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02 DWG #147A7500 SHEET 18 REV.-.
